Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
falduarjun

Large acne on my face

Recommended Posts

There are large acne on my face. I have tried minocycline hydrochloride tablet and slso tried clindamycin gel,but no result found now i have taken isotritonion tablet from last 10 days.should i continued with isotritonion for the treatment of this.please suggest me right path....

IMG-20170805-WA0006.jpg

IMG-20170805-WA0005.jpg

IMG-20170805-WA0004.jpg

Share this post


Link to post
Share on other sites

Continue isoretinoin unless you experience any bad side effect from it. It takes time for acne to calm down. You should try and do other things that have been found to calm the inflammation. Stop drinking skim milk and things with added B vitamins. Try not to get a lot sun and try not to let your sweat sit on your face for a long time. Use a soap that is not comedogenic (as in that it doesn't clog your pores).  At night after you clean your face and dry it, apply a thin layer of benzoyl peroxide 2.5% or 5% to it and wash it off in the morning. Take zinc anywhere from 50 to 150 daily. If you can and still have money left take one or more antioxidants either vitamin E, A or C.

It will take more than a month to see any improvement but you need to be disciplined and do these things daily and results will come. Good luck. [These are my tips and my opinion from the research I have read online.]
 

Share this post


Link to post
Share on other sites

Have you tried to consult your dermatologist? What has he or she advised you? Follow the doctor's advise, don't self-medicate and of course, you may also want to avoid food or things that would make it worse.

Share this post


Link to post
Share on other sites

Yes continue with isotretnoin. It takes time and causes break outs initially. It pushes out the acne before your skin starts to heal. You need to be patient.  Speak to your derm. They can prescribe prednisone or something to calm down the inflammation during the initial breakouts. Speak to your derm for advice. All the best. Keep posting. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×